# SDR SWIA2023012200128

- Difficulty date: November 28, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 48,075 hours, 31,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON FLOOR PANEL LANDING GUSSET COMMON TO THE FS,280.00 FLOOR BEAM AT RBL12 (MARKED)   (C-CHECK RO 1/19/2024)   REMOVED AND INSTALLED NEW COCKPIT FLOOR PANEL LANDING GUSSET AT FS.280.00 RBL12 REF CRJ 700 SRM 51-42-06-001-001-A01 / BOMBARDIER DWG CC670-33467 REV-NC COMPLIED WITH 51-900-1002-SKY
